# SDR FDEA201011104301

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 22,179 hours, 11,915 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240194201
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPOILER SHROUD SUPPORT SKIN GOT CRACK ABOUT .2500" BELOW NR 5 SPOILER INBD EDGE.  FABRICATE NEW PART IAW DWG A-57240194.  REPLACE NEW PART IAW SRM 51-72-10, 51-40-21.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
